# SDR ASAA2018020723453

- Difficulty date: February 7, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 30,610 hours, 9,181 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Condition: Damaged
- Location: Nr 2 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/C 78472002 ON THE NR 2 ENGINE,  FOUND BLADES 5, 6, 8, 12, 17, 23 & 24 CU NI IN COATING MISSING BEYOND X ON THE CONVEX SIDE.  THE BLADES NR 1 & 10 CU NI IN COATING MISSING BEYOND X ON THE CONCAVE SIDE.  ACFT GROUNDED.  INSTALLED THE FAN BLADES IAW T/C 78472002.
